Alert archive / Alabama / Red Flag Warnings in 2014

Red Flag Warning 3, NWS Huntsville, AL

January 27, 20148 counties in Alabama

NWS Huntsville, AL issued this red flag warning at Jan 27, 2014, 2:28 PM CST for 8 counties in Alabama. It took effect at Jan 28, 2014, 11:00 AM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 2:28 PM CST (20:28 UTC)
In effect from
Jan 28, 2014, 11:00 AM CST
Expired
Jan 28, 2014, 10:16 AM CST
In force
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 112 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WWUS84 KHUN 272028
RFWHUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 PM CST MON JAN 27 2014

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AND WEDNESDAY
AFTERNOONS...

.VERY DRY AIR COMBINED WITH STEADY NORTH WIND FLOW WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS BOTH TUESDAY AND WEDNESDAY
AFTERNOONS.

ALZ001>005-281100-
/O.UPG.KHUN.FW.A.0002.140128T1800Z-140129T0000Z/
/O.NEW.KHUN.FW.W.0003.140128T1800Z-140129T0000Z/
/O.NEW.KHUN.FW.A.0003.140129T1800Z-140130T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-
228 PM CST MON JAN 27 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR LOW
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT WEDNESDAY AFTERNOON.

* AFFECTED AREA... LAUDERDALE...COLBERT...FRANKLIN AL... 
  LAWRENCE...AND LIMESTONE COUNTIES. 

* TIMING...12 PM TO 6 PM ON TUESDAY AFTERNOON.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 20 PERCENT
  FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ006-007-016-281100-
/O.NEW.KHUN.FW.W.0003.140128T1800Z-140129T0000Z/
/O.NEW.KHUN.FW.A.0003.140129T1800Z-140130T0000Z/
MADISON-MORGAN-CULLMAN-
228 PM CST MON JAN 27 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR
STRONG WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT WEDNESDAY AFTERNOON. 

* AFFECTED AREA... MADISON...MORGAN...AND CULLMAN COUNTIES.

* TIMING...12 PM TO 6 PM ON TUESDAY AFTERNOON.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 20 PERCENT
  FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ008>010-281100-
/O.NEW.KHUN.FW.A.0003.140129T1800Z-140130T0000Z/
MARSHALL-JACKSON-DEKALB-
228 PM CST MON JAN 27 2014

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. 

* AFFECTED AREA... MARSHALL...JACKSON...AND DEKALB COUNTIES.

* TIMING...12 PM TO 6 PM ON WEDNESDAY AFTERNOON.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT
  FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
946 
WWUS84 KHUN 281037
RFWHUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
437 AM CST TUE JAN 28 2014

...RED FLAG WARNING IN EFFECT FOR NORTHWEST ALABAMA FROM 11 AM 
THIS MORNING TO 6 PM CST THIS EVENING FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH ALABAMA FROM 
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RELATIVE
HUMIDITY...

ALZ006-007-016-282215-
/O.CAN.KHUN.FW.W.0003.140128T1800Z-140129T0000Z/
/O.EXT.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/
MADISON-MORGAN-CULLMAN-
437 AM CST TUE JAN 28 2014

...RED FLAG WARNING FOR TODAY IS CANCELLED FOR MADISON, MORGAN, 
AND CULLMAN COUNTIES DUE TO HIGHER RELATIVE HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH ALABAMA FROM
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RELATIVE
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. HOWEVER...A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR WEDNESDAY.

* AFFECTED AREA...MADISON...MORGAN...AND CULLMAN COUNTIES.

* TIMING...11 AM TO 6 PM ON WEDNESDAY.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 
  PERCENT FOR SEVERAL HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ001>005-282215-
/O.EXT.KHUN.FW.W.0003.140128T1700Z-140129T0000Z/
/O.EXT.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-
437 AM CST TUE JAN 28 2014

...RED FLAG WARNING IN EFFECT FOR NORTHWEST ALABAMA FROM 11 AM 
THIS MORNING TO 6 PM CST THIS EVENING FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH ALABAMA FROM 
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RELATIVE
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST TODAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT WEDNESDAY.

* AFFECTED AREA...LAUDERDALE...COLBERT...FRANKLIN AL...
  LAWRENCE...AND LIMESTONE COUNTIES.

* TIMING...11 AM TO 6 PM ON TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT
  FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ008>010-282215-
/O.EXT.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/
MARSHALL-JACKSON-DEKALB-
437 AM CST TUE JAN 28 2014

...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH ALABAMA FROM 
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...MARSHALL...JACKSON...AND DEKALB COUNTIES.

* TIMING...11 AM TO 6 PM ON WEDNESDAY.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 
  PERCENT FOR SEVERAL HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

70/DD
567 
WWUS84 KHUN 281616
RFWHUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1016 AM CST TUE JAN 28 2014

...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH ALABAMA FROM
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RELATIVE
HUMIDITY...

ALZ001>005-290000-
/O.CAN.KHUN.FW.W.0003.140128T1700Z-140129T0000Z/
/O.CON.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-
1016 AM CST TUE JAN 28 2014

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY FOR NORTHWEST
ALABAMA THROUGH THIS AFTERNOON... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR LOW HUMIDITY FOR NORTHWEST ALABAMA...

* AFFECTED AREA... LAUDERDALE...COLBERT...FRANKLIN AL... 
  LAWRENCE...AND LIMESTONE COUNTIES. 

* TIMING...11 AM TO 6 PM ON TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 
  PERCENT FOR SEVERAL HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ006>010-016-290000-
/O.CON.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/
MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
1016 AM CST TUE JAN 28 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR LOW HUMIDITY FOR NORTH CENTRAL AND
NORTHEAST ALABAMA...

* AFFECTED AREA... MADISON...MORGAN...MARSHALL...JACKSON... 
  DEKALB...AND CULLMAN COUNTIES. 

* TIMING...11 AM TO 6 PM ON WEDNESDAY.

* RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 
  PERCENT FOR SEVERAL HOURS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. STAY TUNED FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 11:15 AM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Jan 27, 11:15 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1115 AM CST MON JAN 27 2014

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 926 AM CST MON JAN 27 2014/
ARCTIC FRONT HAS NOW EXITED THE FORECAST AREA TO OUR SOUTH BRINGING
DRAMATIC PRESSURE RISES OF 4-6 MB IN A 1-2 HOUR TIME PERIOD. GUSTS
WITH THE FROPA WERE OBSERVED TO BE AS HIGH AS 42 MPH AT FAYETTEVILLE
TN, WITH 30-40 MPH COMMON. IMAGERY SHOWS BANDS OF MID LEVEL CLOUDS
JUST BEHIND THE FRONT, BUT NO PRECIP AT THIS POINT. HAVE REMOVED
FLURRIES AT THIS TIME. THE REST OF TODAY'S FORECAST LOOKS IN GOOD
SHAPE.

AK

&&

.AVIATION...
FOR 18Z TAFS... CONDITIONS ARE FORECAST TO REMAIN VFR THRU THE
PERIOD. NORTH WINDS WILL REMAIN RATHER BREEZY TODAY WITH GUSTS OF
20-25KT EXPECTED THRU THIS EVENING, AND REMAINING NEAR 20KT THRU
TONIGHT. MID LEVEL CIGS OF 090-120AGL ARE FORECAST TO OVERSPREAD THE
AREA THIS EVENING, AND SLOWLY LOWER INTO THE 060-080AGL RANGE BY
MORNING. AN AREA OF -SN WITH PSBL FLIGHT RESTRICTIONS SHOULD REMAIN
JUST SOUTHEAST OF THE KMSL/KHSV AREAS ON TUESDAY.

AK

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY
     FOR ALZ001>010-016.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALZ001>005.

TN...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY
     FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jan 27, 11:42 AM CST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1142 AM CST MON JAN 27 2014

ALZ001>003-005-TNZ076-096-097-281200-
LAUDERDALE-COLBERT-FRANKLIN AL-LIMESTONE-MOORE-LINCOLN-
FRANKLIN TN-
1142 AM CST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ALABAMA...
NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

LATE TONIGHT...THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS
WILL PRODUCE WIND CHILL VALUES BETWEEN ZERO AND 8 BELOW ZERO ACROSS
MOST OF THE AREA. LOCATIONS IN THE HIGHER TERRAIN OF NORTHEAST
ALABAMA AND SOUTHERN MIDDLE TENNESSEE COULD SEE WIND CHILL VALUES
APPROACH 10 BELOW ZERO. A WIND CHILL ADVISORY IS IN EFFECT FOR THE
ENTIRE TENNESSEE VALLEY STARTING TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE WIND CHILL ADVISORY WILL CONTINUE FOR TUESDAY NIGHT...WITH
VALUES FALLING TO ZERO TO TEN BELOW ZERO. THE COLDEST CONDITIONS
WILL AGAIN OCCUR IN THE HIGHER TERRAIN OF NORTHEAST ALABAMA AND
SOUTHERN MIDDLE TENNESSEE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

ALZ004-006>010-016-281200-
LAWRENCE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
1142 AM CST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA.

.DAY ONE...TONIGHT...

LATE TONIGHT...THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS
WILL PRODUCE WIND CHILL VALUES BETWEEN ZERO AND 8 BELOW ZERO ACROSS
MOST OF THE AREA. LOCATIONS IN THE HIGHER TERRAIN OF NORTHEAST
ALABAMA AND SOUTHERN MIDDLE TENNESSEE COULD SEE WIND CHILL VALUES
APPROACH 10 BELOW ZERO. A WIND CHILL ADVISORY IS IN EFFECT FOR THE
ENTIRE TENNESSEE VALLEY STARTING TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS MOISTURE FROM THE GULF COAST RIDES UP AND OVER THE COLD
AIRMASS ON TUESDAY...WINTRY PRECIPITATION IS EXPECTED TO DEVELOP
MAINLY SOUTH AND EAST OF OUR AREA. WHILE DRY AIR MAY KEEP MUCH OF
THIS PRECIPITATION AT BAY...THERE IS A CHANCE THAT SOME OF THIS SNOW
COULD SPREAD INTO SOUTHERN PORTIONS OF NORTH CENTRAL AND NORTHEAST
ALABAMA.  THIS WOULD BE MAINLY SOUTHEAST OF A LINE FROM BANKHEAD
FOREST TO LOOKOUT MOUNTAIN. IF SNOW SHOULD DEVELOP...LITTLE OR NO
ACCUMULATIONS ARE EXPECTED AT THIS TIME.

THE WIND CHILL ADVISORY WILL CONTINUE FOR TUESDAY NIGHT...WITH
VALUES FALLING TO ZERO TO TEN BELOW ZERO. THE COLDEST CONDITIONS
WILL AGAIN OCCUR IN THE HIGHER TERRAIN OF NORTHEAST ALABAMA AND
SOUTHERN MIDDLE TENNESSEE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 4:28 AM CSTFire Weather WatchHUNColbert, Franklin, Lauderdale, Lawrence, Limestone10 hr
Jan 27, 5:05 AM CSTWind Chill AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more52 hr
Jan 27, 2:28 PM CSTFire Weather WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more24 hr

Nearby

Red Flag Warnings in Alabama, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.